i have had myasthenia gravis for last 8 years and the thymectomy was performed in Apr 2002 for the same.
To start with major symptoms were slurring while speaking and general fatique, i seemed to have recovered quite a bit but then all the symptoms returned and these days i have the following symptoms:-
(a) Difficulty in swallowing.
(b) breathing problems
(c) Speech impaired and difficulty in speaking
I am taking the following medication
(a) Mestinon - SOS but generally one / two tabs a day (60 mg)
(b) Prednisolone - 10 mg every day
(c) Mycophenolate - 1000mg / day
(d) Thyroid tablets as i have hypo thyroid too
I would like to know if the medication i am taking is allright and also if there is anyhting i need to take as far as dietary control/ regulation is concerned.
My sppech is severly imnpaired and have tough time making people understand what i am saying
early response would be welcome
This discussion is related to Progressive Bulbar Symptoms?-Please help